American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(17.10) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 28 of 28 found      Go to page: 1

[1] Michael Rich. Some radical properties of $s$-rings . Proc. Amer. Math. Soc. 30 (1971) 40-42. MR 0283034.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Paul J. Zwier. Prime ideals in a large class of nonassociative rings . Trans. Amer. Math. Soc. 158 (1971) 257-271. MR 0281763.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Erwin Kleinfeld. On a generalization of alternative and Lie rings . Trans. Amer. Math. Soc. 155 (1971) 385-395. MR 0272839.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Terry L. Jenkins and Daryl Kreiling. Semisimple classes and upper-type radical classes of narings . Proc. Amer. Math. Soc. 26 (1970) 378-382. MR 0265420.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] W. G. Leavitt. Erratum to ``Radical and semisimple classes with specified properties'' . Proc. Amer. Math. Soc. 25 (1970) 922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] W. G. Leavitt. Radical and semisimple classes with specified properties . Proc. Amer. Math. Soc. 24 (1970) 680-687. MR 0252454.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Irvin Roy Hentzel. $(-1,\,1)$ rings . Proc. Amer. Math. Soc. 22 (1969) 367-374. MR 0242909.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] T. S. Ravisankar. A note on a theorem of Jacobson . Proc. Amer. Math. Soc. 21 (1969) 753-754. MR 0238912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] T. S. Ravisankar. A note on a theorem of Kokoris . Proc. Amer. Math. Soc. 21 (1969) 355-356. MR 0238911.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] W. G. Leavitt. Strongly hereditary radicals . Proc. Amer. Math. Soc. 21 (1969) 703-705. MR 0240152.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Kenneth W. Weston. An equivalence between nonassociative ring theory and the theory of a special class of groups . Proc. Amer. Math. Soc. 19 (1968) 1356-1362. MR 0236233.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Jacques Lewin. On Schreier varieties of linear algebras . Trans. Amer. Math. Soc. 132 (1968) 553-562. MR 0224663.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Nicholas J. Sterling. Prime associator-dependent rings with idempotent . Trans. Amer. Math. Soc. 128 (1967) 474-481. MR 0212058.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Kevin McCrimmon. A note on quasi-associative algebras . Proc. Amer. Math. Soc. 17 (1966) 1455-1459. MR 0238910.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] D. J. Rodabaugh. Antiflexible algebras which are not power-associative . Proc. Amer. Math. Soc. 17 (1966) 237-239. MR 0186710.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Chester E. Tsai. Flexible partially stable algebras . Trans. Amer. Math. Soc. 122 (1966) 48-63. MR 0195917.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[17] J. Marshall Osborn. Commutative algebras satisfying an identity of degree four . Proc. Amer. Math. Soc. 16 (1965) 1114-1120. MR 0184980.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[18] D. Rodabaugh. A generalization of the flexible flaw . Trans. Amer. Math. Soc. 114 (1965) 468-487. MR 0184981.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[19] J. Tits. A theorem on generic norms of strictly power associative algebras . Proc. Amer. Math. Soc. 15 (1964) 35-36. MR 0158912.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[20] Frank Kosier and J. Marshall Osborn. Nonassociative algebras satisfying identities of degree three . Trans. Amer. Math. Soc. 110 (1964) 484-492. MR 0157994.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[21] E. Kleinfeld, F. Kosier, J. Marshall Osborn and D. Rodabaugh. The structure of associator dependent rings . Trans. Amer. Math. Soc. 110 (1964) 473-483. MR 0157993.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[22] Carl Maneri. Simple $(-1,\,1)$ rings with an idempotent . Proc. Amer. Math. Soc. 14 (1963) 110-117. MR 0142596.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[23] Louis A. Kokoris. Flexible nilstable algebras . Proc. Amer. Math. Soc. 13 (1962) 335-340. MR 0137741.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[24] R. D. Schafer. On a class of quadratic algebras . Proc. Amer. Math. Soc. 13 (1962) 187-191. MR 0133354.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[25] J. Marshall Osborn. Quadratic division algebras . Trans. Amer. Math. Soc. 105 (1962) 202-221. MR 0140550.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[26] R. Sandler. A note on some new finite division ring planes . Trans. Amer. Math. Soc. 104 (1962) 528-531. MR 0139640.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[27] Frank Kosier. On a class of nonflexible algebras . Trans. Amer. Math. Soc. 102 (1962) 299-318. MR 0133353.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[28] Robert H. Oehmke. On flexible power-associative algebras of degree two . Proc. Amer. Math. Soc. 12 (1961) 151-158. MR 0136635.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 28 of 28 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia